# SDR U43R2010AF0000203

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: General aviation
- Aircraft: N343AF
- Make and model: Diamon DA 40
- Aircraft serial: 401043
- Aircraft time: 547 hours
- Engine: Lyc IO360M1A
- Engine time: 547 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10206A
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC FUEL PUMP FAILED DURING THE 3RD PREFLIGHT OF THE DAY.  R & R FUEL PUMP.  LIFE TIME ON THIS FUEL PUMP WAS 231.7 HOURS.
